# SDR SWAA2014102933488

- Difficulty date: October 15, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 32,324 hours, 14,425 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 115A2353Y11
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RSS 70.5 UPPER TE SUPPORT BEAM, FWD ATTACH CLIP AT REAR SPAR CRACKED.  R & R CLIP IAW SRM.
